MAUDE Adverse Event Report: SYNTHES GMBH 130 DEG ADULT OSTEOTOMY PLATE 70MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

SYNTHES GMBH 130 DEG ADULT OSTEOTOMY PLATE 70MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Catalog Number 239.84
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: d4: udi: as the serial and lot number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that this complaint is from a data use agreement (dua).The dua summarizes 64 patients that were implanted with angled blade plates.Implantation was between (b)(6) 2000 to (b)(6) 2023 at (b)(6).Patient number (b)(6).Patient is a 36 years old, male.Reason for implantation was osteotomy.Post op complication included hwf - broken blade plate and screws.Treatment/intervention included revision orif of hip osteotomy.Implant(s) involved: 130 degree 70mm blade, cortex screw x4.(b)(4), which was created to capture the patient #(b)(6).This report is for one (1) 130 deg adult osteotomy plate 70mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
130 DEG ADULT OSTEOTOMY PLATE 70MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20197183
Report Number8030965-2024-11286
Device Sequence Number6879669
Product Code KTW
UDI-Device Identifier10886982162830
UDI-Public(01)10886982162830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K914546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number239.84
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown